Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 827458, 7 pages
http://dx.doi.org/10.1155/2013/827458
Research Article

Multivalued Pseudo-Picard Operators and Fixed Point Results

Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 24 May 2013; Accepted 25 July 2013

Academic Editor: Josip E. Pečarić

Copyright © 2013 Gülhan Mınak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gülhan Mınak, Özlem Acar, and Ishak Altun, “Multivalued Pseudo-Picard Operators and Fixed Point Results,” Journal of Function Spaces and Applications, vol. 2013, Article ID 827458, 7 pages, 2013. doi:10.1155/2013/827458